# SDR AALA20110620LGA01

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 32,211 hours, 13,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS GALLEY EMERGENCY.  OPS CHECK NORMAL.
